# SDR UIEA2025122001356

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N708GT
- Make and model: Boeing 777F
- Aircraft serial: 67993
- Aircraft time: 11,336 hours, 1,465 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 98002D1ABF23A
- Part serial: P23031668
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY O2 BOTTLE PRESSURE LOW.  REMOVED AND REPLACED O2 BOTTLE IAW AMM 35-31-00/201. OPS & LEAK CHKD OK.
